# SDR 2007UALA00218

- Difficulty date: January 28, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 53,793 hours, 29,213 cycles
- Engine: Cfmint CFM563C1
- Engine time: 50,732 hours, 29,062 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

RTFL DUE TO A BIRD STRIKE IN THE NR 1 ENGINE.  BLADES BENT AND DAMAGED. :REPLACED FAN BLADES PER MM 72-21-04.  NR 1 ENGINE WAS NOT SHUT DOWN UNTIL ON GROUND.
